EconPapers    
Economics at your fingertips  
 

Stochastic Approximations and Differential Inclusions; Part II: Applications

Michel Benaïm (), Josef Hofbauer and Sylvain Sorin
Additional contact information
Michel Benaïm: UNINE - Université de Neuchâtel = University of Neuchatel

Working Papers from HAL

Abstract: We apply the theoretical results on ``stochastic approximations and differential inclusions'' developed in Benaïm Hofbauer and Sorin (2003) to several adaptive processes used in game theory including: classical and generalized approachability, no-regrets procedures (Hart and Mas-Colell), smooth fictitious play (Fudenberg and Levine)

Date: 2005
Note: View the original document on HAL open archive server: https://hal.science/hal-00242974
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (44)

Downloads: (external link)
https://hal.science/hal-00242974/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-00242974

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:wpaper:hal-00242974